# SDR HALA2010090800403

- Difficulty date: September 8, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 30,017 hours, 5,718 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OPEN -RT ENGINE REVERSER AMBER IN VIEW IN FLIGHT.  FOUND ACTUATOR UNLOCK S1608 SWITCH TOO MUCH GAP ADJUSTED PER AMM 78-36-00/501. OPS CHECKS NORMAL OK TO CONTINUE.
